# SDR A6WA201441288

- Difficulty date: March 11, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N404AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7294
- Aircraft time: 35,927 hours, 32,549 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BEAM AT 349.00 CORRODED.  R & R FLOOR SUPPORT BEAM IAW CRJ200 51-42-13 & 51-42-06.
